| Model Number |
LF-DP |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the tracheal intubation fiberscope exhibited coating peeling off of the image guide.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Based on the results of the investigation, the coating of the image guide hosing was peeled off.However, the definitive root cause of the peeled coating could not be determined.Olympus will continue to monitor field performance for this device.The instruction manual tracheal intubation fiberscope lf-tp/dp/gp ¿chapter 3 preparation and inspection 3.2 preparation and inspection of the endoscope".Identifies verbiage which may have prevented the phenomenon.Olympus will continue to monitor field performance for this device.